I have been on the pill (Desogen) for about 11 years, I am 28 years old. I decided recently (about 5 days ago) to stop taking it because I would like to conceive in the near future. My last period (on the pill) was April 28th through May 1st. I was unable to start my next pill pack on time (I'm a sunday starter, so it would have been may 2nd). I ended up not being able to start til late Tuesday night (May3rd) and I took two pills (Sunday and monday). Then Wednesday, I know I was supposed to take 2 more (for Tuesday and Wednesday) but I only took Tuesdays. Then Thursday Night I took two, and by Friday, I was actually on fridays pill, took that, and then continued normally til Sunday. During this bout of very poor pill taking behavior, I had a lot of unprotected intercourse, and my partner ejaculated inside me each time. I decided this past Monday (May 10th) that I was going to discontinue the pill. I had mixed feelings about doing it without finishing the pack, but I spoke to my mom and she said it was ok to stop anytime. So Sunday's (the 9th) was the last pill I took in my pack. I had unprotected intercourse on monday night. Yesterday (Thursday) morning, my partner and I again had unprotected sex at around 930 AM. At about noon, we were at lunch and I had a severe bout of nausea and ran to the bathroom. I found I had a light pink color on the toilet paper, nothing in my underwear. As the day progressed the light pink turned into brown sticky discharge, and by the evening, I used a regular tampon because I didn't know if it was going to turn into a period. Overnight, I also used a tampon and when I took it out this morning, it was definitely full, mostly brown and some rust color. Definitely a lot more "clumpy" and "mucousy" than the periods I experienced on the pill...
So with all that being said, I assume I am experiencing a typical withdrawal bleed from stopping the pill after only 1 week of very poorly taking it. I am concerned because I know women do get pregnant when they miss pills, etc. and I'm wondering if I could possibly be pregnant, even though I have had this bleeding/discharge. I also would like to know when I could take an EPT just to be sure one way or another. if I had been taking my pills correctly, I would have expected my period on May 26th.
Thanks, and look forward to your response!!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.